Comentário ao paper de Sulamis Dain sobre Reforma Tributária
Bibliographic Data
| ID | 16779301 |
|---|---|
| Authors | José Roberto R Afonso (0000-0002-8434-5764, corresponding author), José Roberto Afonso |
| Year | 2005 |
| Volume | 7 |
| Issue | 2 |
| Publication date | 2005-12-07 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Revista Econômica (JOURNAL) |
| Journal identifiers | ISSN: 1517-1302 • E-ISSN: 1517-1302 |
| Publisher | Pro Reitoria de Pesquisa, Pos Graduacao e Inovacao - UFF (PUBLISHER) |
| DOI | 10.22409/economica.7i2.p165 |
| OpenAlex | W2809818380 |
| Language | PT |
| Highly cited | No |
|---|